Obserwuj
Zoltan Furedi
Zoltan Furedi
Nieznane powiązanie
Zweryfikowany adres z illinois.edu
Tytuł
Cytowane przez
Cytowane przez
Rok
The eigenvalues of random symmetric matrices
Z Füredi, J Komlós
Combinatorica 1, 233-241, 1981
8271981
Families of finite sets in which no set is covered by the union of r others
P Erdős, P Frankl, Z Füredi
Israel J. Math 51 (1-2), 79-89, 1985
614*1985
The history of degenerate (bipartite) extremal graph problems
Z Füredi, M Simonovits
Erdős centennial, 169-264, 2013
3742013
Computing the volume is difficult
Z Furedi, I Barany
Proceedings of the eighteenth annual ACM symposium on Theory of computing …, 1986
2681986
Matchings and covers in hypergraphs
Z Füredi
Graphs and Combinatorics 4 (1), 115-206, 1988
2441988
Turán type problems
Z Füredi
Rutgers University. Rutgers Center for Operations Research [RUTCOR], 1991
1951991
Davenport-Schinzel theory of matrices
Z Füredi, P Hajnal
Discrete Mathematics 103 (3), 233-251, 1992
1861992
New asymptotics for bipartite Turán numbers
Z Füredi
Journal of Combinatorial Theory, Series A 75 (1), 141-144, 1996
1811996
Onr-cover-free families
Z Füredi
Journal of Combinatorial Theory, Series A 73 (1), 172-173, 1996
1751996
Point selections and weak ε-nets for convex hulls
N Alon, I Bárány, Z Füredi, DJ Kleitman
Combinatorics, Probability and Computing 1 (3), 189-200, 1992
1611992
Maximum degree and fractional matchings in uniform hypergraphs
Z Füredi
Combinatorica 1 (2), 155-162, 1981
1571981
On the number of halving planes
I Bárány, Z Füredi, L Lovász
Proceedings of the fifth annual symposium on Computational geometry, 140-144, 1989
1461989
An upper bound on Zarankiewicz'problem
Z Füredi
Combinatorics, Probability and Computing 5 (1), 29-33, 1996
1401996
Covering the cube by affine hyperplanes
N Alon, Z Füredi
European journal of combinatorics 14 (2), 79-83, 1993
1281993
The number of maximal independent sets in connected graphs
Z Füredi
Journal of Graph Theory 11 (4), 463-470, 1987
1281987
Exact solution of some Turán-type problems
P Frankl, Z Füredi
Journal of Combinatorial Theory, Series A 45 (2), 226-262, 1987
1241987
The maximum number of unit distances in a convex n-gon
Z Füredi
Journal of Combinatorial Theory, Series A 55 (2), 316-320, 1990
1231990
On the number of edges of quadrilateral-free graphs
Z Füredi
Journal of Combinatorial Theory, Series B 68 (1), 1-6, 1996
1191996
Triple systems not containing a Fano configuration
Z Füredi, M Simonovits
Combinatorics, Probability and Computing 14 (4), 467-484, 2005
1162005
Extremal problems whose solutions are the blowups of the small Witt-designs
P Frankl, Z Füredi
Journal of Combinatorial Theory, Series A 52 (1), 129-147, 1989
1151989
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20